中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Items/Page:    Sort:
on the nonexistence of bent functions [期刊论文]
INTERNATIONAL JOURNAL OF FOUNDATIONS OF COMPUTER SCIENCE, 2011-01-01, 卷号: 22, 期号: 6, 页码: 1431-1438
Zhang Yin; Liu Meicheng; Lin Dongdai

 
Gold型Bent函数的两个注记 [期刊论文]
中国科学院研究生院学报, 2010-01-01, 卷号: 27, 期号: 2, 页码: 257-262
孙光洪; 武传坤
  |  
 
construction of semi-bent boolean functions in even number of variables [期刊论文]
CHINESE JOURNAL OF ELECTRONICS, 2009-01-01, 卷号: 18, 期号: 2, 页码: 231-237
Sun Guanghong; Wu Chuankun

 
on quadratic bent functions in polynomial forms [期刊论文]
Ieee Transactions on Information Theory, 2007-01-01, 卷号: 53, 期号: 7
Hu Honggang; Feng Dengguo
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace